# SDR SWAA2019070534580

- Difficulty date: June 29, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 41,824 hours, 21,685 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Part number: BACS12ER08K12
- Condition: Missing
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE MOUNTING HARDWARE MISSING.  INSTALLED HARDWARE PER SOPM.
